# SDR IPXA2024030741126

- Difficulty date: January 15, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,600 hours, 20,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Part serial: NA
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* STR - COURIER AREA L/H SEAT TRACK HAS CORROSION AT 27.50 FROM CL. (114-02) ACCOMPLISH REPAIR PER EO-89568-REQ1, REV 1 AND VT-SAA EA 011-5310-01-B0163, REV IR, REVIEWED
